Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Aug 1, 2016, 7:21 PM EDT for Dorchester County, Wicomico County, Maryland. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2016, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 1, 2016, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Wicomico County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
469
WWUS81 KAKQ 012321
SPSAKQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
721 PM EDT MON AUG 1 2016
MDZ021-022-020000-
DORCHESTER-WICOMICO-
721 PM EDT MON AUG 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WICOMICO AND DORCHESTER
COUNTIES...
AT 721 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SHARPTOWN TO 6 MILES NORTH OF
TAYLORS ISLAND. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS BETWEEN 30 TO 40 MPH AND LOCALLY HEAVY DOWNPOURS ARE
POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHARPTOWN AROUND 725 PM EDT.
CAMBRIDGE AND UNIVERSITY OF MARYLAND CENTER FOR ENVIRONMENTAL
STUDIES AROUND 730 PM EDT.
DELMAR AROUND 735 PM EDT.
PARSONSBURG AROUND 740 PM EDT.
FRUITLAND AND SALISBURY UNIVERSITY AROUND 800 PM EDT.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS. THESE WIND GUSTS
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3864 7571 3846 7569 3845 7534 3841 7532
3829 7539 3830 7566 3823 7590 3836 7587
3824 7595 3831 7602 3837 7600 3837 7601
3824 7604 3849 7634 3849 7632 3853 7620
3854 7628 3863 7629 3857 7603 3870 7583
TIME...MOT...LOC 2321Z 298DEG 54KT 3860 7577 3856 7632
$$
44What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:36 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Aug 1, 3:36 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 336 PM EDT MON AUG 1 2016 .SYNOPSIS... An upper level trough settles over the Mid-Atlantic region tonight and Tuesday as a weak frontal boundary gradually drops south across the area tonight and early Tuesday. This boundary stalls across the Carolinas by midweek. && .NEAR TERM /THROUGH TONIGHT/... Latest weather analysis features upper level ridging building from the Lower Mississippi River Valley into the Upper Great Lakes. Upper level trough axis remains oriented from New England into the Interior Northeast and Eastern Ohio Valley. Weak frontal boundary/trough has begun to buckle south into the area, and has set off a few showers across the Lower Eastern Shore this afternoon. MLCAPE values remain highest along the coast per 19z analysis. This in tandem with steep low-level lapse rates and numerous areas of moisture convergence evident in RAP/HRRR will result in sct to numerous areas of showers and t-storms this afternoon and this evening. Highest POPs (~60%) remain oriented across the far SE cwa, as best upper support courtesy of upper level shortwave aloft and anomalously moist airmass (PW 1.75-2" per 12z soundings at WAL/GSO/MHX) will combine to bring another round of sct-numerous showers and t-storms. Pcpn will be lower overall in areal coverage farther north, with timing of shortwave to the north appearing a bit slower and with modest drying aloft filtering in from the NW. Still, iso-sct convection cannot be ruled out through early evening, and have accordingly held pop in solid chance range area wide through early evening. Once again, primary threat will be with heavy rainfall in any showers that develop. HWO continues to address this threat well and will be maintained for now. Showers/tstms should again gradually diminish in areal coverage late this evening through the overnight hours with stabilization and low level lapse rates slackening. Clearing overnight will likely result in more patchy fog towards morning. Otherwise, variably cloudy with lows in the low to mid 70s. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... The upper trough axis slides offshore Tuesday, shunting the surface boundary farther south toward the VA/NC border by tomorrow night. PW values drop to ~1.5in across the n/NW tier of counties as drier air continues to filter in from the nw. POPs have been shunted up into chc range across South Central VA/NE NC, with PWs expected to remain in a similar 1.75-2.0" range through tomorrow. Still appears as if the trough axis will serve as the focusing mechanism for aftn convection. Highs tomorrow in the mid/upper 80s (around 90 far sw). Any lingering showers/tstms should dissipate quickly Tuesday evening due to the combination of the trough axis pushing farther offshore and the loss of solar insolation. Otherwise, partly cloudy Tuesday night with lows in the upper 60s to low 70s. The upper level flow becomes northerly late Tuesday night into Wednesday sfc high pressure builds south across the area, with the sfc boundary settling south across the Carolinas before washing out. PW values drop to 1.25-1.5" Wednesday and any low- level convergence should be concentrated south of the local area near the front, and west of the local area across the mountains. Given this, dry conditions are expected to prevail Wed/Thu with sct afternoon cu. Highs average in the mid 80s both days, with low 80s along the Atlantic coast of the Ern Shore. Partly clear and cooler by night with lows in the 60s to low 70s. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... Surface high pressure off the New England coast is expected to push out to sea Thu night/Fri as a sfc low crosses nrn Ontario. This feature is expected to drag a cold front through the Great Lakes and Ohio Valley Fri...then cross the Mid Atlantic Region Sat/Sat night. The front is now showing signs of stalling over the Carolinas on Sun. Meanwhile, a large scale upper low traverses the sern half of Canada...potentially bringing cooler temps and maybe even some clouds to the area in nw flow aloft. A little too soon to hash out these exact details, but this would be enough to shunt the frontal boundary south of the area as progged by long term model solutions. Little to no changes have been made to ongoing temp/precip forecast. Overall, aftn/evening thunderstorms possible Fri-Sun. With sfc high pressure shifting ewd and away from the New England/Atlantic coast, temperatures and dewpoints/humidity will begin a gradual warming trend Fri through the upcoming weekend. Lows Thu night around 70F inland/lower 70s beaches. Highs Fri in the upper 80s inland/low-mid 80s beaches. Lows Fri/Sat nights 70-75F inland/mid-upper 70s se beaches. Highs Sat/Sun in the lower 90s inland/mid 80s beaches. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 18Z...A cold front was situated from low pressure over Delaware westward across Maryland and into southern Ohio. The cold front will move slowly to the south during the 18Z TAF period. Scattered thunderstorms can be expected through evening. At issuance time...convection was developing in the SBY area. There were a few showers occurring in the ECG area. Included showers at ECG and ORF late in the afternoon. The only thunderstorm mention for now was at SBY for the first couple hours of the forecast. Included IFR ceilings for a few hours around sunrise at SBY behind the aforementioned cold front on Tuesday morning. That front continues to the south and shifted winds to a north or northeast direction at the rest of the sites except ECG by mid morning Tuesday. OUTLOOK...There will be small chances for convection late Tuesday especially southeast portions. A dry forecast is in place Wednesday through Friday. Scattered thunderstorms are possible Saturday afternoon. No significant IFR is expected outside of thunderstorms. && .MARINE... A sfc boundary located over the Delmarva late this aftn slowly sags swd across the waters tonight into Tue...providing a focus for thunderstorm activity each aftn/evening. For the rest of today, winds will generally be w-sw 10-15kt through this evening... becoming n-nw 5-10kt after midnight into Tue. By Tue evening, the frontal boundary is expected to drape across the Carolinas as high pressure builds over New England. Winds become ne-e aob 15kt through Thu night. The sfc high then shifts ewd away from the New England coast and winds become more se-s Fri/Fri night...then s-sw on Sat as a cold front approaches the waters. Seas average 2-3ft...but may build to 4ft from 10-20nm in the persistent onshore flow Tue night into Thu. Waves average 1-2ft in the Bay. && .CLIMATE... 6.98 inches of rain at ORF yesterday set a daily record rainfall. This appears to rank as the fifth highest calendar day total on record for ORF. Another climo note for Norfolk: Per monthly climate, July 2016 will go down as 6th warmest month on record at ORF. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MAM NEAR TERM...MAM SHORT TERM...AJZ/MAM LONG TERM...BMD AVIATION...LSA MARINE...BMD CLIMATE...
Hazardous weather outlook, Aug 1, 6:41 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 641 PM EDT MON AUG 1 2016 ANZ637-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-093- 095>100-509>525-022245- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-NORTHAMPTON- HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-EASTERN CURRITUCK-FLUVANNA-PRINCE EDWARD-CUMBERLAND- GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE- PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK- WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER- WESTERN CHESTERFIELD-EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 641 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-022245- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- 641 PM EDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 1, 5:11 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
511 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL OCEAN CITY 38.36N 75.08W
08/01/2016 E1.00 INCH WORCESTER MD PUBLIC
.
&&
JEFLocal storm report, Aug 1, 5:16 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
516 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM WATER SPOUT 1 ESE WEST OCEAN CITY 38.34N 75.09W
08/01/2016 ANZ650 MD PUBLIC
PUBLIC REPORT OF A WATERSPOUT OVER CAPE ISLE
OF WIGHT.
&&
JEFLocal storm report, Aug 1, 5:18 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
518 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST OCEAN CITY MUNICIPALITY 38.31N 75.12W
08/01/2016 M49 MPH WORCESTER MD ASOS
ASOS STATION OCEAN CITY MUNICIPAL AIRPORT
/OXB/.
&&
DEROSALocal storm report, Aug 1, 6:01 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
601 PM EDT MON AUG 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLOOD 1 SSE WEST OCEAN CITY 38.34N 75.11W
08/01/2016 WORCESTER MD EMERGENCY MNGR
2.0 TO 2.5 FEET ON MANY ROADS IN WEST OCEAN
CITY NEAR ROUTE 50 BRIDGE...OBSERVED BY LAW
ENFORCEMENT.
&&
DEROSASpecial weather statement, Aug 1, 6:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
637 PM EDT MON AUG 1 2016
MDZ021-022-012315-
DORCHESTER-WICOMICO-
637 PM EDT MON AUG 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WICOMICO
AND NORTHERN DORCHESTER COUNTIES...
AT 636 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CORDOVA TO NEAR TANYARD TO OXFORD.
MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS IN EXCESS OF 40 MPH, FREQUENT LIGHTNING AND HEAVY
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
UNIVERSITY OF MARYLAND CENTER FOR ENVIRONMENTAL STUDIES AROUND 645
PM EDT.
CAMBRIDGE AROUND 650 PM EDT.
SECRETARY AROUND 700 PM EDT.
HURLOCK AROUND 710 PM EDT.
SHARPTOWN AND VIENNA AROUND 715 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MARDELA SPRINGS...
ELDORADO...GALESTOWN...EAST NEW MARKET...LINKWOOD...LLOYDS AND
BROOKVIEW.
STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS. THESE WIND GUSTS
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3870 7580 3868 7580 3869 7576 3864 7571
3846 7569 3845 7576 3861 7628 3863 7629
3863 7628 3862 7628 3863 7624 3860 7621
3863 7617 3859 7616 3860 7614 3858 7611
3857 7603 3859 7599 3868 7594 3870 7590
TIME...MOT...LOC 2236Z 295DEG 29KT 3890 7598 3874 7601 3871 7615
44Special weather statement, Aug 1, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
721 PM EDT MON AUG 1 2016
MDZ021-022-020000-
DORCHESTER-WICOMICO-
721 PM EDT MON AUG 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WICOMICO AND DORCHESTER
COUNTIES...
AT 721 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SHARPTOWN TO 6 MILES NORTH OF
TAYLORS ISLAND. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS BETWEEN 30 TO 40 MPH AND LOCALLY HEAVY DOWNPOURS ARE
POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SHARPTOWN AROUND 725 PM EDT.
CAMBRIDGE AND UNIVERSITY OF MARYLAND CENTER FOR ENVIRONMENTAL
STUDIES AROUND 730 PM EDT.
DELMAR AROUND 735 PM EDT.
PARSONSBURG AROUND 740 PM EDT.
FRUITLAND AND SALISBURY UNIVERSITY AROUND 800 PM EDT.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS. THESE WIND GUSTS
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3864 7571 3846 7569 3845 7534 3841 7532
3829 7539 3830 7566 3823 7590 3836 7587
3824 7595 3831 7602 3837 7600 3837 7601
3824 7604 3849 7634 3849 7632 3853 7620
3854 7628 3863 7629 3857 7603 3870 7583
TIME...MOT...LOC 2321Z 298DEG 54KT 3860 7577 3856 7632
44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:00 PM EDT | Special Weather Statement | AKQ | Amelia, Brunswick, Chesterfield, Dinwiddie, Hanover, Henrico and 5 more | 30 min |
| Jul 31, 8:15 PM EDT | Special Weather Statement | AKQ | Charles City, James City, New Kent | 30 min |
| Jul 31, 8:17 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 28 min |
| Jul 31, 8:19 PM EDT | Special Weather Statement | AKQ | Cumberland, Goochland, Powhatan, Prince Edward | 26 min |
| Jul 31, 8:33 PM EDT | Special Weather Statement | AKQ | King William | 42 min |
| Jul 31, 8:37 PM EDT | Special Weather Statement | AKQ | King and Queen, King William | 23 min |
| Jul 31, 8:39 PM EDT | Special Weather Statement | AKQ | Amelia, Brunswick, Chesterfield, Dinwiddie, Henrico, Lunenburg and 2 more | 51 min |
| Jul 31, 8:41 PM EDT | Special Weather Statement | AKQ | Prince Edward | 34 min |
| Jul 31, 8:48 PM EDT | Severe Thunderstorm Warning | AKQ | King and Queen, King William | 17 min |
| Jul 31, 8:52 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Chesterfield, Goochland, Hanover, Henrico, Powhatan and 2 more | 38 min |
| Jul 31, 9:18 PM EDT | Areal Flood Advisory | AKQ | Amelia, Chesterfield, Dinwiddie, Nottoway, Prince Edward | 3 hr |
| Jul 31, 9:55 PM EDT | Special Weather Statement | AKQ | Dinwiddie, City of Petersburg | 50 min |
| Jul 31, 9:58 PM EDT | Special Weather Statement | AKQ | Lunenburg | 62 min |
| Jul 31, 10:45 PM EDT | Special Weather Statement | AKQ | Dinwiddie, City of Petersburg | 45 min |
| Aug 1, 3:55 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Aug 1, 4:55 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Jul 31, 9:22 PM EDT | Special Weather Statement | AKQ | Dorchester | 23 min |
| Aug 1, 3:52 PM EDT | Special Weather Statement | AKQ | Worcester | 38 min |
| Aug 1, 4:25 PM EDT | Special Weather Statement | AKQ | Worcester | 50 min |
| Aug 1, 4:35 PM EDT | Areal Flood Advisory | AKQ | Worcester | 3 hr |
| Aug 1, 4:37 PM EDT | Tornado Warning | AKQ | Worcester | 23 min |
| Aug 1, 6:37 PM EDT | Special Weather Statement | AKQ | Dorchester | 38 min |
| Aug 1, 7:59 PM EDT | Special Weather Statement | AKQ | Dorchester, Wicomico | 46 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.